# SDR SWAA2023082487755

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS - LH HORIZONTAL STABILIZER LOWER SKIN - .4' CRACK FOUND TO BE AT RIB STA 184.70 AND 26' FROM FWD EDGE.<[01] UPDATED STEP 2-3;[02] UPDATED STEP 4.  REPAIRED PER EA 23-155-02502 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 23-155-02502.
